Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of differential operators


Author: Martin Engert
Journal: Proc. Amer. Math. Soc. 18 (1967), 87-93
MSC: Primary 47.65
DOI: https://doi.org/10.1090/S0002-9939-1967-0205112-4
MathSciNet review: 0205112
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Hörmander, Linear partial differential operators, Academic Press, New York, 1963.
  • [2] Nathan Jacobson, Lectures in abstract algebra. Vol. II. Linear algebra, D. Van Nostrand Co., Inc., Toronto-New York-London, 1953. MR 0053905

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.65

Retrieve articles in all journals with MSC: 47.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0205112-4
Article copyright: © Copyright 1967 American Mathematical Society